# SDR GAIA98115A

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2612 · Fire Detection
- Part: Power Supply
- Part number: 1011B1
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO TOL TO PHX, THE AIRCRAFT HAD THE FIRE WARNING BELL CAME ON WITHOUT ANY WARNING LIGHT INDICATION AS TO WHICH ENGINE OR ANY OTHER INDICATIONS DURING CRUISE.  THE AIRCRAFT LANDED WITHOUT ANY FURTHER DIFFICULTIES.  REMOVED AND REPLACED THE NR 1 FIRE WARNING POWER SUPPLY UNIT.  OPERATIONALLY CHECKS NORMAL TO GROUND.  THE AIRCRAFT IS RETURNED TO SERVICE.  (M)
